Home > Research > Publications & Outputs > Lower bounds of operators on weighted lp spaces...

Associated organisational unit

View graph of relations

Lower bounds of operators on weighted lp spaces and Lorentz sequence spaces.

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>2000
<mark>Journal</mark>Glasgow Journal of Mathematics
Volume42
Number of pages13
Pages (from-to)211-223
Publication StatusPublished
<mark>Original language</mark>English